Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 79, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 1 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access
MathSciNet review: 1566664
Functions of several noncommuting variables
Joseph L. Taylor.
Bull. Amer. Math. Soc. 79 (1973), 1-34
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315446
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 1 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access
MathSciNet review: 1566661
Some inequalities for uniformly bounded dependent variables
David Freedman.
Bull. Amer. Math. Soc. 79 (1973), 40-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0307291
Manifolds as open books
H. E. Winkelnkemper.
Bull. Amer. Math. Soc. 79 (1973), 45-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310912
Compact Hilbert cube manifolds and the invariance of Whitehead torsion
T. A. Chapman.
Bull. Amer. Math. Soc. 79 (1973), 52-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0346794
Trace class, widths and the finite approximation property in Banach space
R. A. Goldstein and R. Saeks.
Bull. Amer. Math. Soc. 79 (1973), 57-60
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0317014
Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations
Joseph J. Roseman.
Bull. Amer. Math. Soc. 79 (1973), 61-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0316865
Zeros of successive derivatives of entire functions
R. P. Boas Jr. and A. R. Reddy.
Bull. Amer. Math. Soc. 79 (1973), 64-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310246
Radical behavior and the Wedderburn family
F. J. Flanigan.
Bull. Amer. Math. Soc. 79 (1973), 66-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0306247
Submersions from spheres
R. Escobales Jr..
Bull. Amer. Math. Soc. 79 (1973), 71-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309113
A homotopy classification of 2-complexes with finite cyclic fundamental group
Michael N. Dyer and Allan J. Sieradski.
Bull. Amer. Math. Soc. 79 (1973), 75-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310860
Real closures of semilocal rings, and extension of real places
Manfred Knebusch.
Bull. Amer. Math. Soc. 79 (1973), 78-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0354626
Groups of invertible elements of Banach algebras
Yvonne Yuen.
Bull. Amer. Math. Soc. 79 (1973), 82-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0306929
The Morse lemma on arbitrary Banach spaces
A. J. Tromba.
Bull. Amer. Math. Soc. 79 (1973), 85-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0305437
Regular ${\mathbf {O}}\left ( n \right )$-manifolds, suspension of knots, and knot periodicity
Glen E. Bredon.
Bull. Amer. Math. Soc. 79 (1973), 87-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310901
Unitary Whitehead group of cyclic groups
Man Keung Siu.
Bull. Amer. Math. Soc. 79 (1973), 92-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0320115
Function theoretic methods for higher order, elliptic equations in three independent variables
R. P. Gilbert and D. Kukral.
Bull. Amer. Math. Soc. 79 (1973), 96-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310408
Curvature measures for piecewise linear manifolds
F. J. Flaherty.
Bull. Amer. Math. Soc. 79 (1973), 100-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309038
A characterization of growth in locally compact groups
J. W. Jenkins.
Bull. Amer. Math. Soc. 79 (1973), 103-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0316625
The cohomology of restrictions of the $\bar \partial$ complex
Ricardo Nirenberg.
Bull. Amer. Math. Soc. 79 (1973), 107-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312086
On minimal immersions of $S^2$ in $S^{2m}$
Joao Lucas Marques Barbosa.
Bull. Amer. Math. Soc. 79 (1973), 110-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310774
A collapse result for the Eilenberg-Moore spectral sequence
Hans J. Munkholm.
Bull. Amer. Math. Soc. 79 (1973), 115-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312498
Pontrjagin classes of PL sheaves
Howard Osborn.
Bull. Amer. Math. Soc. 79 (1973), 119-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0442949
Compactness in locally compact groups
Ralph Hughes.
Bull. Amer. Math. Soc. 79 (1973), 122-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310129
Some variational problems on certain Sobolev spaces and perfect splines
Samuel Karlin.
Bull. Amer. Math. Soc. 79 (1973), 124-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0308769
Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups
Sigurdur Helgason.
Bull. Amer. Math. Soc. 79 (1973), 129-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312158
Stability implies normal and disc bundles
Ronald J. Stern.
Bull. Amer. Math. Soc. 79 (1973), 133-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310880
Invariant subspaces of $L^\infty$ and $H^\infty$
L. A. Rubel and A. L. Shields.
Bull. Amer. Math. Soc. 79 (1973), 136-137
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0305056
Relatively invariant systems and the spectral mapping theorem
Robin Harte.
Bull. Amer. Math. Soc. 79 (1973), 138-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315444
Spaces homeomorphic to $\left ( {2^\alpha } \right )_\alpha$
H. H. Hung and S. Negrepontis.
Bull. Amer. Math. Soc. 79 (1973), 143-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0367930
Differentiable actions of $S^1$ and $S^3$ on homotopy spheres
Kai Wang.
Bull. Amer. Math. Soc. 79 (1973), 147-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0307262
Totally geodesic fibre maps
Mu-Chou Liu.
Bull. Amer. Math. Soc. 79 (1973), 150-151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312428
Injective modules and classical localization in Noetherian rings
Arun Vinayak Jategaonkar.
Bull. Amer. Math. Soc. 79 (1973), 152-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311697
Spaces of equivariant self-equivalences of spheres
J. C. Becker and R. E. Schultz.
Bull. Amer. Math. Soc. 79 (1973), 158-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0322859
On holomorphic families of pointed Riemann surfaces
Clifford J. Earle.
Bull. Amer. Math. Soc. 79 (1973), 163-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311898
Combinatorial symmetries of the $m$-disc. I
Lowell Jones.
Bull. Amer. Math. Soc. 79 (1973), 167-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309104
Dissections of a simplex
G. L. Alexanderson and John E. Wetzel.
Bull. Amer. Math. Soc. 79 (1973), 170-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310765
The representation of lattices by modules
George Hutchinson.
Bull. Amer. Math. Soc. 79 (1973), 172-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313138
An inversion formula involving partitions
Peter Doubilet.
Bull. Amer. Math. Soc. 79 (1973), 177-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0307933
Analytical circle group actions on compact complex manifolds
Shaw Mong.
Bull. Amer. Math. Soc. 79 (1973), 180-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310928
Positive harmonic functions and biharmonic degeneracy
Leo Sario and Cecilia Wang.
Bull. Amer. Math. Soc. 79 (1973), 182-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310801
Equivariant singular homology and cohomology
Sören Illman.
Bull. Amer. Math. Soc. 79 (1973), 188-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0307220
Higher $K$-theory for regular schemes
S. M. Gersten.
Bull. Amer. Math. Soc. 79 (1973), 193-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0308124
Orbits of families of vector fields and integrability of systems with singularities
Hector J. Sussmann.
Bull. Amer. Math. Soc. 79 (1973), 197-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310922
A class of $\pi _c$ groups closed under cyclic amalgamations
Benny Evans.
Bull. Amer. Math. Soc. 79 (1973), 200-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313408
Periodic and homogeneous states on a von Neumann algebra. I
Masamichi Takesaki.
Bull. Amer. Math. Soc. 79 (1973), 202-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0306936
On operator-valued stochastic integrals
Hui-Hsiung Kuo.
Bull. Amer. Math. Soc. 79 (1973), 207-210
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0317405
Free finite group actions on $S^3$
Ronnie Lee and Charles Thomas.
Bull. Amer. Math. Soc. 79 (1973), 211-215
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315716
Finitely generated submodules of differentiable functions. II
B. Roth.
Bull. Amer. Math. Soc. 79 (1973), 216-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310608
Some results on the center of a ring with polynomial identity
Louis Rowen.
Bull. Amer. Math. Soc. 79 (1973), 219-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309996
The radius of convexity for a special class of meromorphic functions
Dorothy Browne Shaffer.
Bull. Amer. Math. Soc. 79 (1973), 224-225
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0374428
Council and board of trustees—1972
Bull. Amer. Math. Soc. 79 (1973), 226
More Information
Full-text PDF Free Access
MathSciNet review: 1566663

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lattice theory, by Garrett Birkhoff.
Lattice theory: First concepts and distributive lattices, by George Grätzer.
Reviewer: Mary Katherine Bennett
Bull. Amer. Math. Soc. 79 (1973), 35-39
Review information
Full-text PDF Free Access